# SDR SWAA062855

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 53,127 hours, 47,430 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Tab
- Part number: 65C2638412A
- Part serial: 132151
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 ELEVATOR TAB PER MM.
